MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number C1000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation however a device history review should be performed, and a supplemental report will be submitted.
 
Event or Problem Description
The event involved a clave connector, and it was reported that an attempt was made to administer a radioactive medication through the blue clave into a power port.While the medication was being pushed, the clave connector leaked and squirted the medication onto the patient and staff.Staff confirmed that the medication syringe was fully twisted and connected to the clave.The clave was securely attached to the power port line.The patient did not receive the intended radioactive medicine and had to be rescheduled, as there was no additional supply of the medication.There was patient involvement, and no harm.
 
Additional Manufacturer Narrative
Investigation summary complaint of leaks on item c1000 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
CLAVE¿ CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24902164
Report Number9617594-2026-00374
Device Sequence Number13193528
Product Code FPA
UDI-Device Identifier00840619069896
UDI-Public(01)00840619069896(17)300801(10)14522428
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC1000
Device Lot Number14522428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POWER PORT, UNK MFR.; RADIOACTIVE MEDICINE, UNK MFR.; SYRINGE, UNK MFR.
Patient SexUnknown